# SDR SWAA2021081189755

- Difficulty date: June 30, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS927+18 RBL3 WL178. ; / [01] EVALUATED CORROSION ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS927+18 RBL3 WL178. REMOVED DAMAGE IN AREA OF L=1' X W=.5' X D=.012'; ORIGINAL THICKNESS .063'; REMAINING THICKNESS .051'. LESS THAN 0.10T DEPTH OF MATERIAL REMOVED; FOUND TO BE OUT OF LIMITS LIMITS IAW SRM'S 53-60-53-0I-2 AND 53-00-53-1A-2  ATS TOOL ATS400 S/N N/A DUE DATE 07/2022; [02] VERIFIED; [03] VERIFIED CORROSION REMOVED; .012' MATERIAL REMOVED; OUT OF LIMITS; [04] EVALUATED CORROSION ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS927+18 RBL3 WL178. REMOVED DAMAGE IN AREA OF L=1' X W=.5' X D=.012'; ORIGINAL THICKNESS .063'; REMAINING THICKNESS .051' FOUND TO BE OUT OF LIMITS IAW SRM'S 53-60-53-0I-2 AND 53-00-53-1A-2   ATS TOOL ATS400 S/N N/A DUE DATE 07/2022; [05] REMOVED DAMAGED RAIL AT ACB BS887-BS947; RBL3 WL178 IAW SRM 51-10-02-0G-0 PAR.9; [06] VERIFIED; [07] FABRICATED NEW CARGO TRACK AT ACB BS887-BS947; RBL3 WL178 FROM BAC1509-1000146# LOT#1459408-1 IAW SRM 53-70-53-OI-2; SRM 51-40-05 AND BOEING DWG #147A7500
